zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An averaging principle for stochastic dynamical systems with Lévy noise. (English) Zbl 1236.60060
Taking into consideration that Poisson noise is a special non-Gaussian Lévy noise, the authors study the averaging principle for a class of stochastic differential equations with Poisson noise, (see, e.g., [{\it I. M. Stojanov} and {\it D. D. Bainov}, Ukr. Math. J. 26(1974), 186--194 (1975; Zbl 0294.60051)]) for stochastic differential equations in $\Bbb R^d$ with Lévy noise. Solutions to stochastic systems with Lévy noise can be approximated by solutions to averaged stochastic differential equations in the sense of both convergence in mean square and convergence in probability. The convergence order is estimated in terms of noise intensity. Two examples are presented, and a numerical simulation is carried out.

60H10Stochastic ordinary differential equations
65C30Stochastic differential and integral equations
60H35Computational methods for stochastic equations
Full Text: DOI
[1] Bogoliubov, N. N.; Krylov, N. M.: La theorie generale de la mesure dans son application a l’etude de systemes dynamiques de la mecanique non-lineaire, Ann. math. II 38, 65-113 (1937) · Zbl 0016.08604 · doi:10.2307/1968511
[2] Bogoliubov, N. N.; Mitropolsky, Y. A.: Asymptotic methods in the theory of nonlinear oscillations, (1961) · Zbl 0151.12201
[3] Nayfeh, A. H.; Mook, D. T.: Nonlinear oscillations, (1979) · Zbl 0418.70001
[4] Meirovitch, L.: Methods of analytical dynamics, (1993) · Zbl 0800.93890
[5] Zeng, Y.; Zhu, W. Q.: Stochastic averaging of quasi-linear systems driven by Poisson white noise, Probab. eng. Mech. 25, 99-107 (2010)
[6] Zeng, Y.; Zhu, W. Q.: Stochastic averaging of n-dimensional non-linear dynamical systems subject to non-Gaussian wide-band random excitations, Int. J. Non-linear mech. 45, No. 5, 572-586 (2010)
[7] Zhu, W. Q.: Nonlinear stochastic dynamics and control in Hamiltonian formulation, ASME appl. Mech. rev. 59, No. 4, 230-248 (2006)
[8] Stratonovich, R. L.: Topics in the theory of random noise, Topics in the theory of random noise 1 (1963) · Zbl 0119.14502
[9] Stratonovich, R. L.: Conditional Markov processes and their application to the theory of optimal control, (1967) · Zbl 0183.22007
[10] Gihman, I. I.; Skorohod, A. V.: Stochastic differential equations, (1972) · Zbl 0242.60003
[11] Skorokhod, A. V.: Asymptotic methods of the theory of stochastic differential equations, (1987) · Zbl 0709.60057
[12] Freidlin, M. I.; Wentzell, A. D.: Random perturbations of dynamical systems, (1998) · Zbl 0922.60006
[13] Khasminskii, R. Z.: On the principle of averaging the itô’s stochastic differential equations, Kybernetika (Prague) 4, 260-279 (1968)
[14] Khasminskii, R. Z.: A limit theorem for the solution of differential equations with random right-hand sides, Theory probab. Appl. 11, 390-405 (1963)
[15] Khasminskii, R. Z.: Principle of averaging of parabolic and elliptic differential equations for Markov process with small diffusion, Theory probab. Appl. 8 (1963) · Zbl 0211.20701 · doi:10.1137/1108001
[16] Roberts, J.; Spanos, P.: Stochastic averaging: an approximate method of solving random vibration problems, Int. J. Non-linear mech. 21, 111-134 (1986) · Zbl 0582.73077 · doi:10.1016/0020-7462(86)90025-9
[17] Namachchivaya, N. Sri; Lin, Y. K.: Application of stochastic averaging for system with high damping, Probab. eng. Mech. 3, 185-196 (1988)
[18] Namachchivaya, N. Sri; Sowers, R.; Vedula, L.: Stochastic averaging on graphs: noisy Duffing--van der Pol equation, Stochastic and chaotic dynamics in the lakes, 255-265 (2000) · Zbl 1075.34520
[19] Zhu, W. Q.: Stochastic averaging methods in random vibration, ASME appl. Mech. rev. 41, No. 5, 189-199 (1988)
[20] Zhu, W. Q.: Recent developments and applications of the stochastic averaging method in random vibration, ASME appl. Mech. rev. 49, No. 10, s72-s80 (1996)
[21] Applebaum, D.: Lévy processes and stochastic calculus, (2009) · Zbl 1200.60001
[22] Stoyanov, I. M.; Bainov, D. D.: The averaging method for a class of stochastic differential equations, Ukr. math. J. 2, No. 26, 186-194 (1974) · Zbl 0294.60051 · doi:10.1007/BF01085718
[23] Kolomiets, V. G.; Mel’nikov, A. I.: Averaging of stochastic systems of integral--differential equations with Poisson noise, Ukr. math. J. 2, No. 43, 242-246 (1991) · Zbl 0735.60060 · doi:10.1007/BF01060515
[24] Bertoin, J.: Lévy processes, (1998) · Zbl 0938.60005
[25] Kunita, H.: Stochastic differential equations based on Lévy processes and stochastic flows of diffeomorphisms, Real and stochastic analysis, 305-373 (2004) · Zbl 1082.60052
[26] Peszat, S.; Zabczyk, J.: Stochastic partial differential equations with Lévy noise (an evolution equation approach), (2007) · Zbl 1205.60122
[27] Sato, K. -I.: Lévy processes and infinitely divisible distributions, (1999)
[28] Marcus, S. I.: Modelling and approximation of stochastic differential equations driven by semimartingales, Stochastics 4, 223-245 (1981) · Zbl 0456.60064 · doi:10.1080/17442508108833165
[29] Kurtz, T. G.; Pardoux, E.; Protter, P.: Stratonovich stochastic differential equations driven by general semimartingales, Ann. inst. H. Poincaré probab. Statist., No. 23, 351-377 (1995) · Zbl 0823.60046
[30] Zeng, Y.; Zhu, W. Q.: Stochastic averaging of quasi-nonintegrable-Hamiltonian systems under Poisson white noise excitation, ASME J. Appl. mech. 78, 021002 (2011) · Zbl 1231.34067
[31] Lin, Y. K.; Cai, G. Q.: Probabilistic structure dynamics: advanced theory and applications, (1995)
[32] Klebaner, F. C.: Introduction to stochastic calculus with applications, (2005) · Zbl 1077.60001